# SDR CA140814003

- Difficulty date: August 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 22,277 hours
- Engine: Cfmint CFM567B263
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Te Flap
- Part time: 20,725 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE PREFLIGHT WALKAROUND THE CREW DISCOVERED DAMAGE AND DELAMINATION OF THE R/H OUTBOARD TRAILING EDGE FLAP. INSPECTION REVEALED THE SKIN HAD DISBONDED FROM THE HONEYCOMB CORE THAT RESULTED IN IT DEPARTING THE AIRCRAFT. IT IS UNKNOWN THE EXACT PHASE OF FLIGHT THIS HAD OCCURED. HOWEVER THE PICTURE WHICH IS ATTACHED INDICATES THE FLAPS WERE LIKELY TO HAVE BEEN RETRACTED AS THE REMAINING PIECE OF SKIN WAS HELD ON BY THE THE CANOE FAIRING. THIS IS A KNOWN ISSUE TO BOEING AND IS DESCRIBED IN ATTACHED FTD 57-14001.
